Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/47630
Title: A Differential Evolution Algorithm to Semivectorial Bilevel Problems
Authors: Alves, Maria João 
Antunes, Carlos Henggeler 
Issue Date: 2018
Project: info:eu-repo/grantAgreement/FCT/5876/147388/PT 
SAICTPAC/0004/2015 
POCI-01-0145-FEDER-016434 
Volume: 10710
URI: http://hdl.handle.net/10316/47630
DOI: 10.1007/978-3-319-72926-8_15
Rights: embargoedAccess
Appears in Collections:I&D CeBER - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
AlvesAntunes_MOD2017.pdfThe final authenticated version is available online at https://doi.org/10.1007/978-3-319-72926-8_15349.67 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on May 29, 2020

WEB OF SCIENCETM
Citations 10

1
checked on Aug 2, 2022

Page view(s) 20

595
checked on Aug 15, 2022

Download(s)

228
checked on Aug 15, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.